Thunderstorm Wind, San Jacinto
- When
- June 25, 5:40 PM CST
- Where
- San Jacinto County, Coldspring
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 30.600, -95.150
Trees and power lines down.
2 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before the first event at Jun 25, 1:49 PM CST, 3 hours 51 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 249 PM CDT SUN JUN 25 2006 .AVIATION... VERY ISOLATED SHOWERS WERE OCCURRING ACROSS SE TX THIS AFTERNOON. MOST TERMINAL SITES WILL PROBABLY STAY CLEAR OF ANY CONVECTION. DRIER AIR EXPECTED INTO THE AREA TONIGHT AND MONDAY. PL-40 && .DISCUSSION... SEEING ISO TO WIDELY SCT SHWRS/TSTMS DEVELOP ACROSS SE TX THIS AFT AS TEMPS ARE NOW IN THE LOWER 90S...WHICH EASILY OVERCOMES THE SMALL CAP WE HAD THIS MORNING. ONE OR TWO COULD BECOME STRONG ONCE TEMPS REACH THE MID 90S A LITTLE LATER THIS AFT. CONCERNING THE KHGX RADAR...IT WILL BE DOWN THROUGH AT LEAST MON MORNING. TECHNICIANS ARE STILL DIAGNOSING THE PROBLEM. SORRY FOR THIS INCONVENIENCE. DID NOT MAKE MANY CHGS TO THE ONGOING FCST PACKAGE. DRIER LAYER MOISTURE WILL PUSH IN FROM THE NORTH OVERNIGHT AND TOMORROW AND SHOULD LEAD TO NO SHWR OR TSTM DEVELOPMENT TOMORROW INLAND. PW VALUES ARE EXPECTED TO FALL TO AROUND AN INCH BY MID-DAY TOMORROW ACROSS MOST AREAS. DID BUMP POPS UP TO 20 PERCENT FOR THIS EVE AS AFT ACTIVITY TODAY SHOULD EXTEND AN HOUR OR TWO INTO THE EVE HOURS...AS DRYING TODAY HAS BEEN A LITTLE SLOWER THAN ADVERTISED. THE DRY FCST SHOULD CONTINUE THROUGH WED. THE DRIER LOW-LEVEL AIRMASS WILL LEAD TO BELOW NORMAL MIN TEMPS TUE THROUGH THU. HOWEVER...MAX TEMPS SHOULD BE AROUND NORMAL VALUES THIS WEEK...BUT AFT HUMIDITY LEVELS WILL BE BELOW NORMAL...MAKING IT FEEL QUITE A BIT COOLER THAN WHAT WE ARE SEEING THIS AFT. ON THU...MOISTURE LEVELS WILL CREEP UP AND LEAD TO A SLIGHT CHC OF SHWRS/TSTMS ACROSS THE SOUTHERN 1/2 OF THE AREA. THIS SLIGHT CHC WILL CONTINUE INTO THE WEEKEND. IF DEEP MOISTURE ASSOCIATED WITH A TROPICAL WAVE MOVES INLAND THIS FAR NORTH...NEXT WEEKEND COULD BE WETTER THAN ADVERTISED...BUT PREFER TO BE CONSERVATIVE THIS FAR OUT. 33 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 70 94 65 93 64 / 20 0 0 0 0 HOUSTON (IAH) 72 94 67 93 67 / 20 10 0 0 0 GALVESTON (GLS) 78 92 75 91 75 / 20 10 0 0 0 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 709 AM CDT SUN JUN 25 2006 TXZ163-164-176>179-195>200-210>214-226-227-235>238-261215- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 709 AM CDT SUN JUN 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHERN PORTIONS OF SOUTHEAST TEXAS THIS AFTERNOON AND EVENING. STRONG DAMAGING WINDS WILL BE POSSIBLE IN ANY ISOLATED STRONG STORMS THAT MANAGE TO DEVELOP. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The national radar mosaic for the moment the first event began.
2 thunderstorm wind. Local standard time, as filed.
Trees and power lines down.
Trees and a fence down in the Pecan Creek Subdivision near the intersection of FM Road 359 and FM Road 723.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2006Every state in 2006This day in weather historyWarnings in Texas, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5513986, 5513987.